# SDR UPS08852995

- Difficulty date: July 24, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,  NR 4 PYLON RT INTERIOR STRUCTURE AREA HAS A CRACKED STIFFENER AT STA. YN  326.  FABRICATED AND REPLACED STIFFENER IAW DWG 5756791, AND 51-01-24,51-01- 21D.
